PDA

View Full Version : Ovarian Cysts



txtwins
04-27-2011, 10:01 AM
Has anyone experienced a reoccurrence of ovarian cysts while on the program?
I just started the hcg drops and am currently on day 5. I feel bloated and having alot of ovary pain. I have history of cysts but they have been under control until now... !!!!
I have read that the hcg drops can cause issues with ovaries...
Desparate to complete my program but not in pain! Help!!!

Luckee
04-30-2011, 10:49 PM
I didn't think you could take the HCG if you had a history of Cysts. At least, that is what my doctor told me but I do the injections.

lisaca
05-02-2011, 01:26 PM
If you are in pain I would call your OB so they can do an ultrasound to make sure everything is okay. They can be very painful if they burst but you can always have it aspirated before it gets to that point.

hnp
09-26-2011, 09:09 PM
I didn't think you could take the HCG if you had a history of Cysts. At least, that is what my doctor told me but I do the injections.


Oh gosh, what did your doctor say about injections and cysts? I had a large cyst and had to have an ovary removed last year. I'm using the injections but not under doctor supervision. I read that you shouldn't take HCG if you currently have a cyst, which I don't but now I'm spooked. Can you give me any info? Thanks - Heather

Scholes
09-27-2011, 05:13 AM
Injections are safer i think if you are suffering from cysts. It is better to consult a doctor and ask him.

rebita
02-22-2012, 08:26 PM
I'm having some pressure in this area as well. I don't feel bloated. But I definitely feel crampy. I can't figure out if it's cysts or if my period is coming. It's not so much of a pain as it as an annoying internal pressure or movement. I do have PCOS -- which of course means that I do have ovarian cysts but I have never had to have on aspirated or had severe pain or discomfort. Again, this is not severe but I definitely feel something going on.

rebita
02-22-2012, 08:27 PM
I'm doing injections under doc supervision.

shannon
02-23-2012, 11:41 AM
Itcould be you are going to start your TOM as HCG reaks havoc on your TOM and can make it do all kinds of weird things. If you are goig through a Dr you should probably call and let them know what you are expiercing so they can monitor you and make sure it is nothing serious.